Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 7, Pages 1054–1065 (Mi zvmmf4355)  

This article is cited in 1 scientific paper (total in 1 paper)

Scattering of two-dimensional elastic waves by a cavity with a free boundary

G. V. Zhdanova


Full text: PDF file (1119 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 57–64

Bibliographic databases:

UDC: 517.958:535.4
MSC: Primary 74J20; Secondary 35J05, 35B20
Received: 15.11.1982

Citation: G. V. Zhdanova, “Scattering of two-dimensional elastic waves by a cavity with a free boundary”, Zh. Vychisl. Mat. Mat. Fiz., 24:7 (1984), 1054–1065; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 57–64

Citation in format AMSBIB
\Bibitem{Zhd84}
\by G.~V.~Zhdanova
\paper Scattering of two-dimensional elastic waves by a cavity with a~free boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 7
\pages 1054--1065
\mathnet{http://mi.mathnet.ru/zvmmf4355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755681}
\zmath{https://zbmath.org/?q=an:0618.73023}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 57--64
\crossref{https://doi.org/10.1016/0041-5553(84)90230-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4355
  • http://mi.mathnet.ru/eng/zvmmf/v24/i7/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Zhdanova, “Asymptotics of the solution of the Dirichlet problem for the system of elasticity theory in the exterior of a thin body of revolution”, Math. USSR-Sb., 62:1 (1989), 1–27  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:100
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021